MAUDE Adverse Event Report: SALTER LABS SALTER LABS; PATIENT KIT - (1) #1215, AND (1) #2025 (AIR LIQUIDE

SALTER LABS SALTER LABS; PATIENT KIT - (1) #1215, AND (1) #2025 (AIR LIQUIDE
Model Number SO-1188
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the patient tripped over the oxygen tubing, was injured.The patient injuries were unknown.The oxygen tubing contributed may have contributed to an injury but did not malfunction.
 
Event or Problem Description
Patient fell and caught his feet in the tubing. .
 
Additional Manufacturer Narrative
It was reported that the patient tripped over the oxygen tubing, was injured.The patient injuries were unknown.The oxygen tubing contributed may have contributed to an injury but did not malfunction the complaint investigation was performed based on the content of the issue reported.There were no photo images or videos provided for evaluation; therefore, the complaint is unable to evaluate.No lot number was provided for device history record (dhr) evaluation; therefore, no device history record (dhr) review was conducted.The potential root cause may have been due to excess tubing loosely coiled may have been placed in the way during the patient movement.The ifu for o2 tubing states, 'keep excess tubing loosely coiled out of the way to prevent kinking and tripping hazard.' the complaint history was reviewed in grand avenue from (b)(6) 2022, to (b)(6) 2024, for part number so-1188 for failure mode "tripping", there were one (1) complaint reported for part number so-1188 from (b)(6) 2022, to (b)(6) 2024, timeframe.There is no trend for this product reported.Based on rma-20017c, rev 6, oxygen tubing and accessories, product risk analysis.Under the known and foreseeable hazards "tripping" under id r77.The potential cause(s) of hazard (hazardous situation) for twisted tubing causing fall are 8 = severity, 3 = likelihood of occurrence, rpn = 24; therefore, the risk level is acceptable.Due to the low number of reported complaints and medium/high severity this complaint has a medium risk as stated in risk determination chart: ref-20001-c1 which is aligned to the approved risk management documentation.The regulatory / compliance risk is medium.With the low-level complaints associated with this part number, and the occurrence rate of remote, an hhe should not be considered.We will continue to monitor trends during our periodic complaint review meetings.
 
Event or Problem Description
Patient fell and caught his feet in the tubing. .

Brand Name
SALTER LABS
Common Device Name
PATIENT KIT - (1) #1215, AND (1) #2025 (AIR LIQUIDE
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key18843072
Report Number3000219639-2024-00028
Device Sequence Number8296709
Product Code BYX
UDI-Device Identifier00607411889097
UDI-Public00607411889097
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSO-1188
Device Catalogue NumberSO-1188
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2024
Supplement Date Received by Manufacturer02/06/2024
Initial Report FDA Received Date03/05/2024
Supplement Report FDA Received Date03/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown